# SDR A6WA200540275

- Difficulty date: July 22, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8084402
- Part serial: 200212079
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 4,983 hours, 4,306 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LT PACK OVERHEATED AND EMITTED BURNING ODOR.  SLIGHT SMOKE NOTICED IN COCKPIT.  PACK SHUTOFF BEFORE ANY AMBER CAS MESSAGE ILLUMINATED.  PLACED ON MEL.  VERIFIED DUAL BYPASS VALVE INOPERATIVE.  CAUSING LT PACK TO RUN FULL HOT CREATING PACK SMELL.  NO SIGNS OF SMOKE.  (M)
